# SDR SWAA2023121830941

- Difficulty date: December 11, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 69,508 hours, 36,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROVO TRUCK COLLIDED WITH CAPT SIDE ENTRY AFT DOOR<[01] REPAIRED ON EA 23-153-03617 (N569WN - SWA - REPAIR - SECTION 47 FUSELAGE SKIN DAMAGE BETWEEN STA 914 - 937 AND BETWEEN STR 20L AND 21L) [TTG8Q00QBG9R]
